# SDR AALA201710169027

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 45,724 hours, 21,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1859
- Condition: Damaged
- Location: Pax Door
- Part time: 45,724 hours, 21,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF DAMPING FUNCTION AND EMERGENCY OPERATION,   FOUND A HARD IMPACT BETWEEN FUSELAGE AND PASSENGER CREW DOOR. REPLACED DAMPER OF THE PASSENGER DOOR IAW AMM.
